# SDR MWEA98394

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-32
- Aircraft serial: 45841
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Bs  786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGERON 17R AT STATION 786 ATTACH BOLTS.  MAINTENANCE REMOVED LONGERON SECTION FABRICATED AND INSTALLED NEW SECTION.
